# SDR ASAA2018091726134

- Difficulty date: September 8, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,062 hours, 13,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LT SHORT GALLEY WALL SUPPORT AT STA 992 IS CORRODED 100% THROUGH ON I/B END. GROUNDED - YES. REMOVED AND REPLACED 1EA LT, G-4 WALL SUPPORT ANGLE IAW SRM 51 40 02 0G 0, PG 2, STEP B AND PG 35 W .150 O .050 R 0 L .400" D .050".
